Strongly regular graphs induced by polarities of symmetric designs

W.H. Haemers, D.G. Higman, S.A. Hobart

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

24 Downloads (Pure)
Original languageEnglish
Title of host publicationAdvances in Finite Geometries and Designs
EditorsJ.W.P. Hirschfeld, D.R. Hughes, J.A. Thas
Place of PublicationNew York, Cambridge
PublisherOxford University Press
Pages163-168
ISBN (Print)0198535929
Publication statusPublished - 1991
Externally publishedYes

Cite this

Haemers, W. H., Higman, D. G., & Hobart, S. A. (1991). Strongly regular graphs induced by polarities of symmetric designs. In J. W. P. Hirschfeld, D. R. Hughes, & J. A. Thas (Eds.), Advances in Finite Geometries and Designs (pp. 163-168). Oxford University Press.